# SDR DL76G070545

- Difficulty date: December 13, 2006
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 30,861 hours, 4,703 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE I/B CORE COWL AFT RIB IS GOUGED.  REPAIRED PER ERA 458864-14 AND SRM 54-45-01 REPAIR 4.
